JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A RECURRENCE RELATION OF K-MITTAG-LEFFLER FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A RECURRENCE RELATION OF K-MITTAG-LEFFLER FUNCTION
Dhakar, Virendra Singh; Sharma, Kishan;
  PDF(new window)
 Abstract
The principal aim of this paper is to investigate a recurrence relation and an integral representation of k-Mittag-Leffler function introduced earlier by Dorrego and Cerutti [2] and several special cases have also been discussed.
 Keywords
k-Mittag-Leffler function;recurrence relation;turbulence and fluid dynamics;
 Language
English
 Cited by
 References
1.
R. P. Agrawal, A propos d'une Note M. Pierre Humbert, C. R. Math. Acad. Sc. Paris 236 (1953), 2031-2032.

2.
G. A. Dorrego and R. A. Cerutti, The k-Mittag-Leffler function, Int. J. Contemp. Math. Sciences 7 (2012), no. 15, 705-716.

3.
M. M. Dzrbasjan, On the integral representation and uniqueness of some classes of entire functions, Mat. Sb. (N.S.) 33(75) (1953), no. 3, 485-530.

4.
M. M. Dzrbasjan, On the integral transformations generated by the generalized Mittag-Leffler functions, Izv. AN Arm. SSR 13 (1960), no. 3, 21-63.

5.
M. M. Dzrbasjan, Integral Transforms and Representations of Functions in the Complex Domain, Nauka, Moscow, 1966.

6.
R. Gorenflo, A. A. Kilbas, and S. V. Rosogin, On the generalized Mittag-Leffler type functions, Integral Transform. Spec. Funct. 7 (1998), no. 3-4, 215-224. crossref(new window)

7.
I. S. Gupta and L. Debuath, Some properties of the Mittag-Leffler functions, Integral Transforms Spec. Funct. 18 (2007), no. 5-6, 329-336. crossref(new window)

8.
P. Humbert and R. P. Agrawal, Sur la fonction de Mittag-Leffler et quelques-unes de ses generalisations, Bull. Sci. Math. (2) 77 (1953), 180-185.

9.
G. M. Mittag-Leffler, Sur la nuovelle function Ea(x), C. R. Acad. Sci. Paris (2) 137 (1903), 554-558.

10.
G. M. Mittag-Leffler, Sur la representation analytique d'une branche uniforme d'une fonction monogene, Acta Math. 29 (1905), no. 1, 101-181. crossref(new window)

11.
T. R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler functions in the Kernel, Yokohama Math. J. 19 (1971), 7-15.

12.
A. K. Shukla and J. C. Prajapati, On a generalization of Mittag-Leffler function and its properties, J. Math. Anal. Appl. 336 (2007), no. 2, 797-811. crossref(new window)

13.
A. Wiman, Uber die Nullsteliun der Fuctionen Ea(x), Acta Math. 29 (1905), 217-234. crossref(new window)